MURAL - Maynooth University Research Archive Library

    Items where Author is "Zelenyuk, Y."

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Buckley, Stephen M. and MacHale, Desmond and Zelenyuk, Y. (2014) Finite Rings with Large Anticommuting Probability. Applied Mathematics & Information Sciences, 8 (1). pp. 13-25.

    This list was generated on Thu Jun 20 23:39:53 2024 UTC.